# SDR HALA2016042700143

- Difficulty date: April 27, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 52,566 hours, 6,925 cycles
- Engine: Pwa PW4060
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Fan
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OIL IN NR 2 ENGINE AFT OF FAN AT 6 OCLOCK.  CLEANED OIL RESIDUE FROM ENGINE.  RAN NR 2 ENGINE AT IDLE.  LEAK CHECKS OK.  OK FOR CONTINUED SERVICE.
